# SDR HNAA2011080500228

- Difficulty date: July 30, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8102
- Aircraft serial: 290
- Aircraft time: 40,602 hours, 46,440 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6036443LB
- Part serial: 0198
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH POWER OFF, OVERHEAD EMERGENCY LIGHT AT ROW 11 AND ONE EXTERIOR LIGHT ON RT FUSELAGE ILLUMINATED.  ALL OTHER LIGHTS ARE OFF.  R & R POWER SUPPLY FOR EMERGENCY BATTERY PS4.  OPS CHECKED GOOD IAW AMM 33-51-05.
